MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 20-475
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 11/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture baker grade iv.
 
Event or Problem Description
Healthcare professional report right-side "encapsulation", "potentially/possible rupture", and " might appear hairageous with stepladder sign and inter-capsular rupture" and capsular contracture baker grade iv.The device remains implanted.
 
Event or Problem Description
Device has been explanted and replaced.
 
Event or Problem Description
Healthcare professional report right-side "encapsulation", "potentially/possible rupture", and " might appear hairageous with stepladder sign and inter-capsular rupture" and capsular contracture baker grade iv.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is a medical event not related to the device.¿ rupture: no observed openings during analysis.¿ lump/nodule: unable to observe as it is a medical event not related to the device.Additional observations: ¿ observed deformation on the device.¿ white particles observed in the surface of the shell.¿ observed creases on the device.No further actions are required as the device was implanted.
 
Event or Problem Description
Healthcare provider office called to report right-side "encapsulation", "potentially/possible rupture", and " might appear hairageous with stepladder sign and inter-capsular rupture" confirmed via mammogram/ultrasound.Right side capsular contracture baker grade iv.The ultrasound also reported "unspecified lump in breast".The device has been explanted.

Brand Name
STYLE 20 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16762469
Report Number9617229-2023-06232
Device Sequence Number12260147
Product Code FTR
UDI-Device Identifier10888628001732
UDI-Public10888628001732
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model Number20-475
Device Catalogue Number20-475
Device Lot Number3026170
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer05/26/2023
06/22/2023
07/17/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date06/16/2023
07/14/2023
08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient Weight76 KG